Cohen-macaulay edge ideal whose height is half of the number of vertices

Marilena Crupi, Giancarlo Rinaldo, Naoki Terai

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

We consider a class of graphs G such that the height of the edge ideal I(G) is half of the number #V (G) of the vertices. We give Cohen-Macaulay criteria for such graphs.

Original languageEnglish
Pages (from-to)117-131
Number of pages15
JournalNagoya Mathematical Journal
Volume201
DOIs
Publication statusPublished - Mar 2011
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Cohen-macaulay edge ideal whose height is half of the number of vertices'. Together they form a unique fingerprint.

Cite this